CSN Login
Members Online: 13

pain is worse in stomach

garden gal
Posts: 212
Joined: Nov 2010

they gave me hydromorphon 2mg but it's not working that good. Don't want something that will knock me out but is there anything else that will help with the pain. Pain is from tumor on small bowel.Also I'm having nausea first thing in the morning. I didn't even have nausea when I was on chemo, whats that all about. chemo starts next week again, this time cisplatin alone. Already tried 2 nausea meds.Hard to think positive with all this going on. Kathy

Mwee's picture
Mwee
Posts: 1316
Joined: Nov 2009

I have no answers for the pain or nausea, just hoping you find relief.
((((HUGS)))) Maria

garden gal
Posts: 212
Joined: Nov 2010

Called the DR waiting for them to return my call. It's the nausea that has me baffled. Kathy

karen1951's picture
karen1951
Posts: 103
Joined: Oct 2011

hi kathy, first, im sorry you are having so much nausea. that is just the worst, isn't it? i can tolerate a lot, but when i'm nauseated, it just makes me want to throw in the towel....my doc told me to take the anti nausea pills more frequently...instead of every 12 hours....try it every 6....also...i just had suppositories ordered...don't have to worry about throwing them right up.....you are in my thoughts and prayers. xoxoxo karen

debrajo's picture
debrajo
Posts: 796
Joined: Sep 2011

I'm from the Uterine board(UPSC). I had to have open heart surgery before the hysterectomy to correct a birth defect(aortic valve replaced) and during all of the recovery with the cut open/cracked breast bone,they gave me dilaudid(know I spelled that wrong). It did work very well, but I was a little loopy. It did not make me sick to my stomach nor did I have the constipation. Hope this helps a little. Best, debrajo

garden gal
Posts: 212
Joined: Nov 2010

debrajo, hydromorphon is dilaudid, generic. Hope these days find you well. Dr increased the mg of the hydro. and that did take away the pain only I got very sick a couple of hrs after taking it. Back to the drawing board. I will be calling the dr again to see what else I can take. Thanks again everyone don't know what I would do without this board. Kathy

lulu1010's picture
lulu1010
Posts: 367
Joined: Feb 2011

Sorry you are in such misery. Maybe you could try a Fentenyl patch for pain. I am glad your chemo starts soon and hopefully that will give you some relief from these symptoms. Sending prayers and hugs.

lovesanimals's picture
lovesanimals
Posts: 1285
Joined: Sep 2011

Keeping my fingers and toes crossed that your doctor finds a solution for your pain and nausea.

Take care,
Kelly

ktamp
Posts: 82
Joined: Dec 2011

Try and get in involved with a pain clinic or pain doctor. When it comes to narcotics, the sky is the limit. It is ok to keep increasing the dose as long as you are not having breathing problems. Most doctors will be reluctant to prescribe narcotics outside of the 'recommended' dose. Pain specialists IMO are much better when it comes to pain control.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network